List colorings with distinct list sizes, the case of complete bipartite graphs

Zoltán Füredi, Ida Kantor

Research output: Contribution to journalArticle

3 Citations (Scopus)


A graph G is f-choosable if for every collection of lists with list sizes specified by f there is a proper coloring using colors from the lists. The sum choice number, χs c (G), is the minimum of ∑ f (v), over all f such that G is f-choosable. In this paper we show that χs c (G) / | V (G) | can be bounded while the minimum degree δmin (G) → ∞. (This is not true for the list chromatic number, χ (G)) tool is to give tight estimates for the sum choice number for the complete bipartite graphs Ka, q.

Original languageEnglish
Pages (from-to)323-327
Number of pages5
JournalElectronic Notes in Discrete Mathematics
Publication statusPublished - Aug 1 2009



  • graphs
  • list chromatic number

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this